I started a new Birth Control Pill, it's called Daysee and it's a three month cycle. This is my second pack, and I started my period early. Normally this wouldn't be an issue for me, however, this period has lasted a little over two weeks. This hasn't happened with previous pills, and I'm afraid that something might be wrong. I'm not pregnant, I've checked a couple of times. I don't know whats wrong though. I've given it until the end of the week to decide if I should call my doctor or not.
- Daysee Information for Consumers
- Daysee Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daysee (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 21 May 2015 • 2 answers
Posted 7 Jul 2016 • 0 answers
Posted 21 Jan 2018 • 0 answers